# SDR SIMA20170322002

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 30,239 hours, 25,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE CEILING EMERGENCY EXIT SIGN  LIGHT INOP. REMOVED AND REINSTALLED CENTER AFT CEILING EMERGENCY EXIT SIGN IAW AMM  33-50-15 AND 33-50-00 OPS CHECK GOOD.
